Thread: Deca Gyno Question
03-17-2002, 06:23 PM #1
Deca Gyno Question
I have read that since deca can convert to progesterone, gyno symptoms are almost impossible to reverse. (RU-486 good luck getting)
Here is the question.
If you are doing a Deca\Test cycle and you get sore nips, how do you know if it is from the Deca or the test ? I'd hate to think that the only way to find out is when my novaldex dosen't work.
03-17-2002, 06:28 PM #2
thats right bro, u can run some winnie that helps a little but other then thatu find out when your nov,doesnt work
03-17-2002, 06:30 PM #3
03-17-2002, 07:15 PM #4
I heard somewhere that the abortion pill, or was it the next day pill was supposed to elimnate the deca gyno problem... Anyone else know more about this? ---Stromba, I'll check around and do some more reaserch for ya
03-17-2002, 07:39 PM #5
Ecko - Yeah I heard that too, but I think RU-486 is still so controversial that it is not widely distributed in the U.S.
03-17-2002, 07:39 PM #6
Onapristone and RU-486 are the only drugs that will combat progestin.... Winny will help reduce the effects a little bit.
So long as U don't go above say 500 mg deca (give or take 100mg) U should be on the safe side.
However, I stongly suggest that U consider Equipose.. Its an anabolic like deca, but with better results and the best part is that it almost never concerts into Estogen.... Good luck bro
03-17-2002, 07:41 PM #7
I'm not sure bout the US, but up here in Canada I think both drugs are OTC and somewhat availble.
03-18-2002, 10:21 AM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)